# SDR DALA2023101608455

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 60,977 hours, 43,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW STA Y=927-946 ON LONGERON 29R. ALSO CORROSION ON INTERCOSTAL BTW STA 1022 TO 1037 AND LONGERON 30 AT AFT CARGO. SUMMARY OF NRC 00111: CORROSION LEVEL 2. INTERCOSTAL BTW STA Y=927-946 ON LONGERON 29 RH WAS REPLACED PER B717-200 SRM 51-41-05-0G AND 51-41-02-0G. INTERCOSTAL BTW STA 1022 TO 1037 AND LONGERON 30 AT AFT CARGO WAS CLEANED PER DAL P.S. 900 1-2-2 NO. 02 AND GENERAL VISUAL INSPECTION WAS PERFORMED PER B717-200 SRM 51-00-06-0G PROCEDURE GENERAL STEP 5 A (2) (B) AND NO DISCREPANCY WAS FOUND. (LP #0017256)
